# SDR DALA2022120607839

- Difficulty date: December 3, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 85,175 hours, 27,184 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBOND  FOUND ON LE SLAT 4 TRAILING EDGE WEDGE UPPER SKIN.  LE SLAT 4 TRAILING EDGE WEDGE UPPER SKIN AT OSS 336.25 APPROX. WAS REPAIRED PER B757-200 SRM.
